Previous |  Up |  Next


Title: Chaos & pseudochaos: Some basic remarks (English)
Author: Sanjuán, M. A. F.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 129-134
Category: math
MSC: 37B99
MSC: 37D45
MSC: 58F13
idZBL: Zbl 0797.58058
idMR: MR1287234
Date available: 2012-10-05T23:38:32Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_17.pdf 302.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo